| Model Number |
VTICM5_13.2 (-11.50/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- clinical code- 4581 significant reduction of irido-corneal angle.Significant shallowing of the ac.Investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, elevated iop, significant reduction of iridocorneal angles, and significant shallowing of the ac.Medication treatment was administered.In a separate visit the lens was explanted.Cause reported as device.
Additional Manufacturer Narrative
H6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim#: (b)(4).